# SDR YENA20131209244

- Difficulty date: December 9, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 2871
- Aircraft time: 29,692 hours, 10,157 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 04118
- Condition: Failed
- Location: Cabin Pressure
- Part time: 29,700 hours, 10,157 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEPARTURE, VENT SKIN VALVE FAULT.  ECAM PROCEDURE WAS UNSUCCESSFUL.    R & R SKIN AIR OUTLET VALVE IAW AMM 21-26-53-400-001A, OPS CHECKED OK.
